# SDR CKSA99042

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747269B
- Aircraft serial: 21543
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Part number: BAC30M6
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE C CHECK AND SCHEDULED CPCP TASK CARDS, FOUND EMPENNAGE, HORIZ STAB SCREWJACK COMPT DOOR FWD LEFT CORNER FRAME BRACKET OUTER CHORD CORRODED, AREA 1X1 AT ZONE 310, BS 2410, RBL10.  FOUND TO BE BEYOND LIMITS IAW SRM 53-30-01.  REPAIRED IAW SRM 51-10-01 PG 18 FIG 1.  ACCOMPLISHED AT HAECO HONG KONG, CONTRACT NR 2FE, C CHECK TASK CARD NR 7CI1010, NON-ROUTINE WORK CARD NR SU60542.
